# SDR SWAA2017112818109

- Difficulty date: November 1, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT Z ANGLE CORRODED BETWEEN BS 727 TO BS 727E+12.  R&R Z ANGLE IAW SRM AND DWG.
